Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

4 years to taper, really?


[tw...]

Recommended Posts

I started tapering in January 2018. Between then and January 2020, I went down from 6 mg of Lorazepam to 1.25 mg. I had to slow my taper (which was slow already) because at that level I was having really bad tachycardia. Now I'm at .75, slowly going down to .5. I thought it would be 2.5 years, maybe 3, but now it looks like it will be 3.5 to (worst case scenario) 4 years before I'm off completely. It's really discouraging.
Link to comment
Share on other sites

You're totally doing the right thing. It's tough going but it's healing and one day you will get there. And you'll see that it is so worth it, because you are beautiful.
Link to comment
Share on other sites

Take your time and listen to your body. You will get there (off) eventually. Some run, some jog, some walk, and others crawl but the end result is the same.  :thumbsup:
Link to comment
Share on other sites

I try not to keep track of time but I know I've been tapering for well over 2 years maybe even going on 3 now?? I started at 30mg of Valium and am down to 1.5mg and it's been hell the whole way. I am suffering from POTS like symptoms, tachycardia and extreme anxiety that can cause my blood pressure to spike high untill I can breath myself down off the cliff. I have become pretty much bedridden from the PTSD and fear from this whole process
Link to comment
Share on other sites

I know it's frustrating, twitch, but look how far you've come! If anyone had told me I'd be tapering my miserable 15 mgs of valium for 3 rotten years, I'd have been pretty upset. I thought I'd follow Ashton's schedule and be done in 6 months.  Ha. It'll be what it'll be.

 

Try not to get discouraged. You're at .5 mgs. You have way more drug behind you than ahead of you. Hang in there, kiddo. I have to tell you that "the other side" is pretty darned sweet. It's just going to take you a little longer than you thought to get there.

 

:smitten:

 

Katz

 

 

Link to comment
Share on other sites

Thank you, deadmanwalking and oregonkatz,  :smitten: :smitten: (I teared up at "you have way more drug behind you than ahead of you")
Link to comment
Share on other sites

Thank you, deadmanwalking and oregonkatz,  :smitten: :smitten: (I teared up at "you have way more drug behind you than ahead of you")

 

I teared up too because I’m having a terrible time right now and that thought gave me comfort.

Link to comment
Share on other sites

×
×
  • Create New...